# SDR IPXA2024061389053

- Difficulty date: May 21, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,092 hours, 22,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: R/H W/W STA 1060 RBL 45 HAS A BROKEN BRACKET. DOT 33-016. INSTALLED BRACKET WITH RIVETS P/N:BACB30NX6K4, BATCH:0004286459 AND COLLAR P/N:NSA5075-6 BATCH:0004250896 AT R/H W/W STA 1060 RBL 45 IAW SRM 51-40-02-0G. INSTALLED SUPPORT SEAL AND PANEL AT R/H W/W STA 1060 RBL 45 IAW SRM 51-40-02-0G REVIEWED
